# SDR MZZA99115

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1.25 INCH LONG CRACK WAS FOUND ON U-CHANNEL WHICH IS ATTACHED LEFT LOWER TORQUE BOX HORIZONTAL WEB AT BS 1273.  THE DAMAGED ANGLES WERE REMOVED AND REPLACED PER B727 SRM CHAP 51-40-03.  (M)
